EconPapers    
Economics at your fingertips  
 

The Euler scheme for stochastic differential equations: error analysis with Malliavin calculus

Vlad Bally and Denis Talay

Mathematics and Computers in Simulation (MATCOM), 1995, vol. 38, issue 1, 35-41

Abstract: We study the approximation problem of Ef(XT) by Ef(XTn), where (Xt) is the solution of a stochastic differential equation, (Xtn) is defined by the Euler discretization scheme with step Tn, and f is a given function. For smooth f's, Talay and Tubaro had shown that the error Ef(XT) − Ef(XTn) can be expanded in powers of Tn, which permits to construct Romberg extrapolation procedures to accelerate the convergence rate. Here, we present our following recent result: the expansion exists also when f is only supposed measurable and bounded, under a nondegeneracy condition (essentially, the Hörmander condition for the infinitesimal generator of (Xt)): this is obtained with Malliavin's calculus. We also get an estimate on the difference between the density of the law of XT and the density of the law of XTn.

Date: 1995
References: View complete reference list from CitEc
Citations: View citations in EconPapers (9)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378475493E0064C
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:38:y:1995:i:1:p:35-41

DOI: 10.1016/0378-4754(93)E0064-C

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:38:y:1995:i:1:p:35-41